PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Measures on Boolean algebras

Volume 239 / 2017

Thomas Jech Fundamenta Mathematicae 239 (2017), 177-183 MSC: Primary 03G05, 28A60. DOI: 10.4064/fm352-1-2017 Published online: 28 April 2017

Abstract

We present a necessary and sufficient condition for a Boolean algebra to carry a finitely additive measure.

Authors

  • Thomas JechDepartment of Mathematics
    The Pennsylvania State University
    University Park, PA 16802, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image